# SDR DALA2015042402905

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SPLICE  AT AFT GALLEY AREA ON STR 30R ON FRAME 67,  L=0.300", W=0.250", D=0.008".  MEASURES APPROXIMATELY, SSI 534144.  REPLACED SPLICE AT AFT GALLEY AREA ON STRINGER 30R AND FRAME 67 IAW SRM 51-72-11 AND DWG  D53480020 AND D53480019.
